Itching caused by Generic ceterizine? is that possible?
There doesnt seem to be research going on, about ceterizine, causing itching if stopped. I noticed that while on ceterizine, i get intensely itchy at one part of my body, at first it was my scalp, now my torso. I have heard people getting itch while trying to stop ceterizine. As i had nasal allergies, which only ceterizine can stop, but it also has an added side effect of causing itch. note, i also have dermatitis. but when i take this, it takes about 1-2 weeks of taking the ceterizine to show up. i have did try to take diphenhydramine and chlorpheneramine maleate, but i became tolerant to those drugs too fast.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.